Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a type of completeness characterizing the general laws for separation of point-pairs


Author: C. H. Langford
Journal: Trans. Amer. Math. Soc. 29 (1927), 96-110
MSC: Primary 03B30; Secondary 26A03
DOI: https://doi.org/10.1090/S0002-9947-1927-1501378-8
MathSciNet review: 1501378
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03B30, 26A03

Retrieve articles in all journals with MSC: 03B30, 26A03


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501378-8
Article copyright: © Copyright 1927 American Mathematical Society